Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 20, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Jun 17, 2023, 12:07 PM EDT for Brevard County, Florida. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2023, 12:07 PM EDT (16:07 UTC)
- Expired
- Jun 17, 2023, 12:23 PM EDT
- In force
- 16 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 28 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 12:14 PM EDT | TSTM WND GST 52 | 3 Ene Barefoot Bay, FL | Delayed Report. Weatherflow station Melbourne Beach Barrier Island Sanctuary (XMBI) measured a wind gust of 45KT/52MPH from the west. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 4.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2043 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
810
WFUS52 KMLB 171607
TORMLB
FLC009-171645-
/O.NEW.KMLB.TO.W.0020.230617T1607Z-230617T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
1207 PM EDT Sat Jun 17 2023
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Southeastern Brevard County in east central Florida...
* Until 1245 PM EDT.
* At 1207 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Grant-Valkaria, or near Malabar, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Barefoot Bay, Grant-Valkaria and Micco around 1210 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Spessard Holland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2786 8047 2785 8049 2785 8050 2782 8059
2782 8064 2798 8071 2807 8051 2787 8042
TIME...MOT...LOC 1607Z 246DEG 41KT 2793 8060
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schaper2 follow-up statements
091
WWUS52 KMLB 171617
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
1217 PM EDT Sat Jun 17 2023
FLC009-171645-
/O.CON.KMLB.TO.W.0020.000000T0000Z-230617T1645Z/
Brevard FL-
1217 PM EDT Sat Jun 17 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
SOUTHEASTERN BREVARD COUNTY...
At 1217 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Grant-Valkaria, or near Malabar, moving northeast at
45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Brevard County, including the following locations...
Spessard Holland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2786 8047 2785 8049 2785 8051 2798 8060
2804 8057 2807 8051 2787 8042
TIME...MOT...LOC 1617Z 247DEG 38KT 2797 8048
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schaper080
WWUS52 KMLB 171623
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
1223 PM EDT Sat Jun 17 2023
FLC009-171633-
/O.CAN.KMLB.TO.W.0020.000000T0000Z-230617T1645Z/
Brevard FL-
1223 PM EDT Sat Jun 17 2023
...THE TORNADO WARNING FOR SOUTHEASTERN BREVARD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 2786 8047 2785 8049 2785 8051 2798 8060
2804 8057 2807 8051 2787 8042
TIME...MOT...LOC 1622Z 246DEG 41KT 2800 8040
$$
SchaperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 17, 10:19 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 17, 10:19 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1019 AM EDT Sat Jun 17 2023 ...New UPDATE, MARINE, AVIATION, PREV DISCUSSION... .UPDATE... Issued at 1018 AM EDT Sat Jun 17 2023 Current satellite and radar imagery shows ongoing convection across the north moving east northeast around 20 mph. Coverage of showers and storms is expected to increase through the late morning hours as energy aloft moves southeastward across the Florida Peninsula. Greatest coverage will shift towards the south early this afternoon with hi-res model guidance suggesting a short period of drying across the north before another round of shower and storm activity late this afternoon and around sunset. A moist airmass in place in combination with energy aloft and daytime heating will allow for storms to become strong to severe. Model soundings show an inverted V profile, and damaging wind gusts of 60 mph will be possible in severe storms. Strong storms will also be capable of hail and frequent cloud-to-ground lightning. Temperatures this afternoon will be in the L90s with feels like temperatures between 100 and 106 from Brevard/Osceola southward. && .MARINE... Issued at 311 AM EDT Sat Jun 17 2023 Today/tonight (previous)...Area remains between high pressure ridge axis to the south and a stalled frontal boundary across the deep south. This will maintain the W/SW offshore flow of 10-15 knots. A late sea breeze may form but would stay pinned to the coast. Fast moving storms will cross the FL peninsula from west to east earlier than previous days and push offshore the east coast during the mid day and afternoon. More than one round of storms will be possible through sunset, containing wind gusts 35 knots or greater. Yet another round of storms is expected to push SE and off the coast overnight. S/SW winds will increase 15-20 knots after sunset over the offshore waters of Volusia and Brevard, likely requiring a Caution headline. Seas 1-2 feet nearshore and 3 feet offshore. && .AVIATION... (12Z TAFS) Issued at 1018 AM EDT Sat Jun 17 2023 Multiple rounds of storms expected today. Ongoing +TSRA across northern terminals with coverage increasing across the north through the afternoon. IFR VIS has been observed in ongoing convection along with wind gusts around 30kts. TEMPOs currently in effect at interior terminals and DAB for IFR VIS/MVFR CIGs. MVFR CIGs have developed outside of convection across coastal terminals this morning. WSW winds around 10 kts this afternoon with locally higher gusts possible where convection develops. Storms will continue to be possible beyond sunset and overnight. && .PREV DISCUSSION... Issued at 309 AM EDT Sat Jun 17 2023 Today/Tonight...A series of shortwave troughs will drop SE across FL and reinforce the larger scale upper trough. Combined with an increase in moisture and daytime heating, this energy aloft will produce rounds of storms over the next 24 hours. In the low levels, the westerly flow will persist though not as breezy/gusty as yesterday. Expect an earlier onset of showers and storms today and in fact, already seeing coastal showers pushing onshore north of Tampa. This activity will increase in coverage and intensity after sunrise and push steadily E/SE across the area and offshore. Since the offshore flow is a little weaker than yesterday, there is a chance the east coast sea breeze may develop south of the Cape though the early storms pushing offshore may disrupt it. Reheating behind these initial storms should develop additional storms late in the day especially along outflow boundaries and a possible sea breeze pinned at the coast. Daytime heating combined with cool temps aloft (-10C at 500mb) will produce steep lapse rates in the low and mid levels, supporting strong to severe storms containing damaging winds to 60 mph and hail. Storms will be quick-moving at 20-30 mph but there is a risk for cells training over similar areas and producing prolonged heavy rain and a flood threat. This appears more likely this evening and overnight as additional storms are progged to push SE across the area assocd with addl upper support. Localized rainfall amounts up to 4 inches will be possible. Sunday...The shortwave pivoting through the mid-level trough, still holding position over Florida, ejects to the east as a second shortwave over the central Plains rounds the mid-level ridge over Mexico-Texas. The aforementioned ridge begins to amplify late in the day in response to a substantial mid-upper level trough/low digging in over the Pacific Northwest. At the surface, the frontal boundary draped across the Deep South sags into North Florida as a weak low develops near the southeastern seaboard and departs eastward, while the ridge axis of the Atlantic high remains to the south. This will result in another moderate surge of southwest to westerly flow, increasing winds to 10-15 mph and briefly to 15-20 mph in some locations. Deep moisture (PWATs 1.7-2.0", depending on the model) gets pulled across the state as it wraps into the developing low, continuing high rain chances, around 70 pct areawide. A caveat will be drier air also getting wrapped into the low, which could lead to lower than advertised rain chances/coverage across the north, which the 00Z ECM and GFS guidance are trending towards. Warmer air aloft (T500 increasing to around -8C to -7C) should start to inhibit storm development, but model soundings still show enough instability and downdraft potential for strong to marginally severe storms with gusty winds, occasional to frequent cloud to ground lightning, and torrential downpours. SPC has outlined most of ECFL in a Marginal Risk. Daytime temperatures start a slow downward trend due to increased cloud cover and showers, with afternoon highs around 90. Overnight lows in the L-M70s. Monday...The mid to upper level pattern over the CONUS continues to amplify, with mid-level ridging quickly building from Texas-Mexico through the central US and into Canada in response to a substantial mid-upper level trough and low digging even further south across the western U.S. The second shortwave, rounding the ridge over the central Appalachians, starts to become cutoff as it reaches the deep south. An attendant weak surface low is expected to develop, which will lift the frontal boundary sagging across north Florida back north. Westerly winds become light, so should see the return of the east coast sea breeze. 18Z guidance only so recently indicated slightly drier conditions Monday, bringing PoPs down to around 60 pct areawide, but 00Z guidance has been trending towards a quicker return of deep moisture, so could see these rain chances increasing in upcoming forecast packages. Upper level temperatures remain fairly warm (T500 -6C to -7C), combined with higher moisture content through the atmosphere, should reduce the potential for severe storms, but strong storms remain possible and the threat for locally heavy rainfall will increase. Current forecast calls for afternoon highs to rebound back into the U80-L90s, but should increased moisture (more clouds higher rain chances) be realized, these could end up being lower. Overnight lows in the L-M70s. Tuesday-Saturday...A very wet period and an increased risk for locally heavy rainfall is expected next week. The mid-upper level ridge extending from Mexico across the central U.S. and into Canada continues to amplify, eventually leading to broad ridging across the eastern U.S. The mid-level low over the Southeast and Florida becomes cut off and begins to meander, with ensembles and deterministic models showing less retrograde movement than this time yesterday, remaining more or less overhead through late week. By Thursday-Friday, ECM/GFS both show a similar evolution of the mid- upper level pattern becoming amplified enough troughing over the northwestern Atlantic is able to reinforce the low overhead, then finally shift it northeastward as flow starts to become more zonal across the CONUS through the weekend. Ensemble solutions depict a similar scenario, though much less amplified. The ridge axis of the Atlantic high stays shunted to the south of ECFL and some form of stationary boundary remains draped across the Deep South to north Florida, and surface high pressure builds over the northeastern U.S. Initially southwesterly flow backs to southerly mid-week and southeasterly late week, drawing deep moisture across Florida. Model PWATs start around 1.6-1.9" Tuesday, increasing to over 2" late in the week and possibly above 2" by the weekend, with pretty good agreement between models. That said, have opted to cap PoPs to 70 pct Tue-Wed, 60 pct Thu-Fri, and 50 pct Sat due to the inherent decrease in confidence as we go later into the forecast period. Afternoon highs slowly slip from the U80-L90s along Tuesday to the M- U80s by the weekend thanks to the increased cloud cover and shower coverage. Overnight lows in the L-M70s. && .PRELIMINARY POINT TEMPS/POPS... DAB 90 72 88 73 / 60 70 70 30 MCO 91 74 89 75 / 70 70 70 30 MLB 92 74 89 75 / 70 70 70 40 VRB 92 74 90 74 / 70 60 70 40 LEE 90 74 89 74 / 70 70 70 30 SFB 91 74 90 74 / 60 70 70 30 ORL 92 75 89 75 / 70 70 70 30 FPR 92 74 90 75 / 70 60 70 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Law/Pendergrast
Hazardous weather outlook, Jun 17, 11:33 AM EDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1133 AM EDT Sat Jun 17 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-180345- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1133 AM EDT Sat Jun 17 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Multiple rounds of thunderstorms will be possible today. Conditions are favorable for a few storms to contain damaging winds near 60 mph, hail and frequent lightning strikes. A brief tornado will also be possible along boundary interactions. Movement will be toward the east at 20 to 30 mph. The risk of strong storms and heavy rainfall will persist into the overnight. .FLOOD IMPACT... Several rounds of rain and storms are possible today and tonight. The threat of storm cells training over similar areas will produce localized rainfall amounts up to 4 inches. This may cause temporary flooding of some roads and low lying areas. The best chance for this to occur will be over Osceola, Orange and Lake counties. Never attempt to cross water of unknown depth especially at night. .EXCESSIVE HEAT IMPACT... Peak heat indices 102 to 106 will most likely occur across Martin, Saint Lucie, Indian River and Okeechobee counties before storms move in this afternoon. .RIP CURRENT IMPACT... A Moderate risk of life threatening rip currents exists at all central Florida Atlantic beaches. Always swim within sight of a lifeguard. .MARINE THUNDERSTORM GUST IMPACT... Rounds of lightning storms will be capable of producing wind gusts of 35 knots or greater as they move toward the east and southeast over inland lakes, the Intracoastal Waterway, and then over the Atlantic waters. Boaters should watch for storms approaching from the west and seek safe shelter well in advance as storms will be offshore-moving. .WIND AND SEA IMPACT... South to southwest winds will increase 15 to 20 knots this evening and overnight over the offshore waters of Volusia and Brevard counties. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Above normal rain chances will continue through the upcoming week. Scattered to numerous lightning storms each afternoon will be capable of producing gusty winds, small hail, frequent lightning, and torrential downpours. A few storms will be marginally severe Sunday. The combination of max temperatures in the lower 90s and humidity will produce peak heat indices up to 105 most days. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Law
In the hours before
Local storm report, Jun 17, 10:55 AM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1055 AM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM Tstm Wnd Gst Orlando Intl Airport 28.42N 81.32W
06/17/2023 M66 mph Orange FL ASOS
ASOS at Orlando International Airport measured a wind
gust of 57kt/66mph.
&&
Event Number MLB2300249
SchaperSpecial weather statement, Jun 17, 11:05 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1105 AM EDT Sat Jun 17 2023
FLZ053-058-154-159-164-254-259-264-547-647-171600-
Okeechobee FL-Osceola FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Inland Martin FL-Coastal Indian River FL-
Coastal Martin FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
1105 AM EDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of St. Lucie,
Okeechobee, Indian River, northwestern Martin, southwestern Brevard
and southeastern Osceola Counties through NOON EDT...
At 1105 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Lake Kissimmee to near
Basinger. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Palm Bay, Melbourne, Fort Pierce and Sebastian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2713 8068 2721 8079 2714 8087 2722 8097
2733 8105 2736 8103 2739 8112 2749 8120
2755 8121 2760 8114 2771 8115 2783 8122
2786 8130 2797 8136 2798 8134 2815 8064
2715 8026
TIME...MOT...LOC 1505Z 274DEG 36KT 2801 8119 2732 8101
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LawSpecial weather statement, Jun 17, 11:23 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1123 AM EDT Sat Jun 17 2023
FLZ041-044>046-053-144-171630-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
1123 AM EDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of Seminole, southern
Lake, Orange, south central Volusia and Osceola Counties through 1230
PM EDT...
At 1123 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Longwood to Universal Studios to 14 miles
southwest of Lake Louisa. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Deltona, Kissimmee, Sanford and Apopka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2871 8195 2885 8149 2889 8098 2836 8094
2774 8094 2774 8116 2783 8122 2786 8130
2792 8131 2806 8146 2801 8138 2808 8135
2809 8145 2814 8146 2814 8152 2826 8156
2826 8166 2835 8166 2836 8179 2835 8196
TIME...MOT...LOC 1523Z 283DEG 35KT 2873 8137 2850 8146 2837 8194
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SchaperSpecial weather statement, Jun 17, 11:46 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1146 AM EDT Sat Jun 17 2023
FLZ058-154-159-164-254-259-264-171645-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Inland Martin FL-Coastal Indian River FL-
Coastal Martin FL-
1146 AM EDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of St. Lucie, eastern
Okeechobee, southeastern Indian River and Martin Counties through
1245 PM EDT...
At 1146 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Fort Drum to 10 miles northwest
of Tradition to 6 miles southwest of J And S Fish Camp. Movement was
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Port Saint Lucie, Jupiter, Walton, Fort Pierce and Stuart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2697 8008 2697 8014 2695 8015 2696 8061
2711 8066 2716 8071 2721 8079 2734 8077
2754 8080 2767 8033 2719 8013 2703 8008
TIME...MOT...LOC 1546Z 262DEG 35KT 2756 8067 2736 8058 2703 8073
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SchaperLocal storm report, Jun 17, 11:55 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1155 AM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM Tstm Wnd Gst 2 ENE Space Coast Airpo 28.53N 80.77W
06/17/2023 M56 mph Brevard FL Other Federal
USSF Tower 1007 measured a wind gust of 49KT/56MPH from
the northwest.
&&
Event Number MLB2300250
SchaperLocal storm report, Jun 17, 12:02 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1202 PM EDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM Tstm Wnd Gst 1 SSE Kennedy Space Cen 28.62N 80.70W
06/17/2023 M48 mph Brevard FL ASOS
KTTS measured a wind gust of 41kt/48mph.
&&
Event Number MLB2300251
SchaperThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:26 AM EDT | Special Weather Statement | MLB | Volusia | 64 min |
| Jun 17, 9:38 AM EDT | Special Marine Warning | MLB | 97 min | |
| Jun 17, 10:07 AM EDT | Areal Flood Advisory | MLB | Lake, Orange | 2 hr |
| Jun 17, 10:20 AM EDT | Special Weather Statement | MLB | Orange | 40 min |
| Jun 17, 10:39 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 17, 10:50 AM EDT | Special Weather Statement | MLB | Orange | 55 min |
| Jun 17, 10:55 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 35 min |
| Jun 17, 11:02 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 27 min |
| Jun 17, 11:05 AM EDT | Special Weather Statement | MLB | Indian River, Okeechobee, Saint Lucie | 55 min |
| Jun 17, 11:21 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 39 min |
| Jun 17, 11:22 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Okeechobee, Osceola | 38 min |
| Jun 17, 11:23 AM EDT | Special Weather Statement | MLB | Lake, Orange, Osceola, Seminole | 67 min |
| Jun 17, 11:46 AM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 59 min |
| Jun 17, 11:49 AM EDT | Special Marine Warning | MLB | 86 min | |
| Jun 17, 11:54 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 36 min |
| Jun 17, 12:43 PM EDT | Special Weather Statement | MLB | Martin | 47 min |
| Jun 17, 12:46 PM EDT | Special Marine Warning | MLB | 44 min | |
| Jun 17, 12:51 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jun 17, 1:03 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 17, 3:31 PM EDT | Special Weather Statement | MLB | Martin | 44 min |
| Jun 17, 4:15 PM EDT | Special Weather Statement | MLB | Martin | 45 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.